# SDR ASOA01128

- Difficulty date: August 5, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120275
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MCN, CORROSION WAS DISCOVERED AT FRAME 23, STRINGERS 20 LEFT TO 19 RIGHT.  MAINTENANCE REPAIRED AIRCRAFT IAW ASA EO 120-53-0165.  THIS EO CONTAINS REPAIR SPECIFICATIONS FOR CORROSION REPAIR AT FRAME 23, STRINGERS 20 LEFT TO 19 RIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
